# SDR DALA13040780925

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 65,384 hours, 49,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E INBD CLOSURE RIB WAS FOUND TO HAVE A CRACK EIGHT INCHES FORWARD OF THE THERMAL ANTI-ICE DUCT.  THE CLOSURE RIB WAS REPLACED.
